MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS¿ COLLECTOR CHEMOTHERAPY 9 GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS¿ COLLECTOR CHEMOTHERAPY 9 GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305603
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd sharps¿ collector chemotherapy 9 gal yellow came with no lids.The following information was provided by the initial reporter: material no.: 305603, batch no.: unknown.It was reported that no lids were received with the sharps container.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples or pictures were received.The dhr review process was not able to perform due to the lot number was unknown.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids for the same part number throughout the last twelve months.According with this investigation there is no enough information provided from customer like a picture from the original packaging to determine the root cause of this non-conformance.Due to no samples or pictures were provided in this complaint, a review of customer complaint record was performed; according with the cc¿s records, no additional complaints were received through the last twelve months.Additionally, due to recurrences reported in the past about the same issue, corrective action was implemented within the manufacturing process to ensure the correct quantity of pieces per box (the corrective action was documented under capa record # ca-(b)(4) ).The corrective action consists in the implementation of a weighing system to determine the correct quantity of pieces per box through the weight of the pieces.H3 other text : see h.10.
 
Event or Problem Description
It was reported that bd sharps¿ collector chemotherapy 9 gal yellow came with no lids.The following information was provided by the initial reporter: material no.: 305603 batch no.: unknown.It was reported that no lids were received with the sharps container.

Brand Name
BD SHARPS¿ COLLECTOR CHEMOTHERAPY 9 GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8683866
Report Number2243072-2019-01145
Device Sequence Number19318152
Product Code FMI
UDI-Device Identifier00382903056033
UDI-Public00382903056033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305603
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;